Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 15, 2021, 1:49 AM EDT for Miami-Dade County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2021, 1:49 AM EDT (05:49 UTC)
- Expired
- Aug 15, 2021, 2:30 AM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 8 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 5.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
555
WWUS82 KMFL 150549
SPSMFL
Special Weather Statement
National Weather Service Miami FL
149 AM EDT Sun Aug 15 2021
FLZ073-074-173-174-150630-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
149 AM EDT Sun Aug 15 2021
...A gusty shower will impact portions of central Miami-Dade County
through 230 AM EDT...
At 149 AM EDT, National Weather Service meteorologists were tracking
a gusty shower over Naranja, or near Homestead, moving northwest at
35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Coral Gables, Homestead Miami Speedway, Black Point,
Homestead General Airport, The Redland, Kendall, Pinecrest,
Sweetwater, Florida City, Homestead Base, Naranja, Richmond West,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City, Palmetto
Bay, Cutler Bay and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2557 8022 2526 8065 2556 8084 2588 8046
TIME...MOT...LOC 0549Z 150DEG 31KT 2551 8042
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
SPMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 15, 1:39 AM EDT, 10 minutes earlier.
Area forecast discussion, Aug 15, 1:39 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Miami FL
139 AM EDT Sun Aug 15 2021
.AVIATION(06Z TAFS)...
Bands of SHRA/TSRA may briefly affect the terminals through the
overnight/early morning hours. Brief IFR/LIFR conditions could
become realized due to significantly reduced CIGs/VIS, as well as
wind gusts up to around 35 kt. Otherwise VFR conditions should
generally prevail with the exception of temporary MVFR ceilings.
Short-fused amendments will likely be necessary to handle sporadic
convective nature. Winds generally E/ESE around 08-12 kt with
gusts up to 20 kt across the region.
&&
PREV DISCUSSION... (Issued 240 PM EDT Sat Aug 14 2021)
SHORT TERM (Rest of Today- Sunday)...
Convection from the remnants of Fred continues to overspread the
area with squally weather moving through the area throughout the
day. This will continue through the rest of today and overnight.
Heavy rainfall with efficient rainfall rates leading to localized
flooding remains the primary impact throughout the weekend. Not
everywhere will see flooding or even heavy rainfall, but where
banding or training develops, localized flooding will be possible.
Particularly over areas that have seen heavy rainfall the past few
days.
Strong gusty wind will be possible in the squally weather as well.
Latest mesoanalysis and model soundings continue to show modest lapse
rates particularly over the western half of the region with cool -7C
500mb temp, and adequate shear values. Given these conditions some
of the stronger showers or isolated thunderstorms that may develop
later today may have strong wind gust associated with them. As we
move into the evening and overnight shear parameters may become
sufficient enough where an isolated tornado may be possible across
South Florida as well.
Overall, squally weather across the area this weekend. Flooding
rainfall remains the highest threat across the area. Strong to
severe winds in showers and thunderstorms possible today with an
isolated risk of tornadoes.
LONG TERM (Monday-Friday)...
Monday-Tuesday...
An unsettled weather pattern will linger across the area with
abundant tropical moisture with an enhanced showers and thunderstorm
convective pattern across South Florida. Easterly to southeasterly
breeze will allow for showers and storms over the Atlantic waters
and east coast in the morning and early afternoon, with convection
focus shifting over the interior and west coast in the afternoon and
evening. Heavy rainfall with localized flooding will continue to be
the primary concern
Mid-Late Week...
Attention will turn to Tropical Storm Grace as we move towards mid-
late week. Tropical Storm Grace is currently east of the Leeward
Islands. Grace is forecast to move through the Leeward Islands,
Puerto Rico, and Hispaniola through the weekend and into early next
week. Through the early part of the forecast there is fairly good
agreement on the forecast track. Beyond then, there is a little more
spread in the guidance with some models showing a southerly track
with a little more land interaction while others are a little
further north brushing the islands or staying just north. Currently,
the forecast is to approach the Florida peninsula mid to late week
as a tropical storm. There is a risk of wind and rainfall impacts
across South Florida during this time frame, but it is too early to
provide any timing or impacts at this time. We will continue to
closely monitor the progression of Tropical Storm Grace.
MARINE...
Hazardous marine conditions with numerous showers and thunderstorms
possible. Breezy and gusty east to southeasterly winds with SCA
conditons for all of South Florida waters through Sunday.
Additionally, we will also be monitoring Tropical Storm Grace as it
moves generally westward with time. Currently, forecast to be in the
South Florida vicinity mid to late week.
HYDROLOGY...
A Flood Watch will continue through the weekend. Flooding potential
will be highest for locations receiving multiple rounds of heavy
rain, including those areas receiving heavy amounts over the last
day or two. The convective nature will be difficult to pinpoint an
exact amount per location, however, taking an average it appears
that the best heavy rainfall potential will be generally along and
south of Alligator Alley/coastal Collier or along the Atlantic Coast
(around 3 to 5 inches) with lower values around the Lake (generally
1-3"). Again, locally higher or lower amounts can be expected.
BEACHES...
Hazardous beach conditions associated with strong onshore flow
associated with the remnants of Fred. This will favor a high risk
for rip currents along South Florida beaches.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 79 90 79 90 / 50 50 30 70
West Kendall 77 91 78 90 / 50 50 30 70
Opa-Locka 78 91 78 90 / 50 50 30 70
Homestead 78 89 78 89 / 50 50 30 70
Fort Lauderdale 80 89 80 89 / 50 60 40 70
N Ft Lauderdale 80 89 79 89 / 50 60 40 70
Pembroke Pines 78 89 78 89 / 50 60 30 70
West Palm Beach 78 90 78 90 / 60 60 40 70
Boca Raton 79 90 79 89 / 60 60 40 70
Naples 77 90 78 91 / 60 50 30 70
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>075-168-172>174.
High Rip Current Risk through Monday morning for FLZ069.
High Rip Current Risk through Monday morning for FLZ168-172-173.
AM...Small Craft Advisory until 2 AM EDT early this morning for
AMZ630-651-671.
GM...Small Craft Advisory until 2 PM EDT this afternoon for GMZ656-
657-676.
&&
Update/Aviation...Bhatti
Tonight/Monday and Marine...Kelly
Monday Night through Sunday...Kelly
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Aug 14, 3:37 PM EDT, 10 hours 12 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 337 PM EDT Sat Aug 14 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 150745- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 337 PM EDT Sat Aug 14 2021 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY... ...HAZARDOUS MARINE & BEACH CONDITIONS... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: A high risk for rip currents is forecast along all Atlantic beaches. Thunderstorms: Scattered to numerous storms are expected today and into tonight. The primary threats will be locally strong wind gusts, frequent lightning, and localized flooding. Flooding: Isolated to scattered pockets of flooding rain are possible associated with banding from the periphery of Fred. Waterspouts: Waterspouts will be possible with showers and thunderstorms across all local waters. Wind: A few storms could become strong and may be capable of producing wind gusts in excess 45 mph. Tornadoes: Tornadoes are possible in rainbands and squalls associated with Fred. Marine and Beach: Poor conditions are expected, with a heightened risk for elevated surf along the Atlantic coast. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The main threat from Fred to the local area will be the potential for localized flooding from excessive rainfall. A Flood Watch is in effect from through Sunday. The heaviest rain is expected along the southwest coast of Florida tonight into Sunday. Sustained tropical storm force winds are possible well offshore into the Gulf. A few tornadoes will be possible as Fred moves through the eastern Gulf. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Aug 14, 9:51 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Miami FL
951 PM EDT Sat Aug 14 2021
FLZ072-074-172-173-150230-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
951 PM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 1030 PM EDT...
At 951 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Key
Biscayne, moving northwest at 30 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miami, Fort Lauderdale, Hollywood, Miami Beach, Coral Gables, Key
Biscayne, South Miami, Surfside, Hallandale, Virginia Key, Miami
Gardens, North Miami, North Miami Beach, Oakland Park, Aventura,
Dania Beach, Sunny Isles Beach, Pinecrest, West Park and Wilton
Manors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2612 7994 2590 8004 2582 8004 2564 8008
2560 8013 2556 8011 2565 8030 2619 8014
TIME...MOT...LOC 0151Z 134DEG 27KT 2568 8011
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CWCSpecial weather statement, Aug 14, 10:26 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
1026 PM EDT Sat Aug 14 2021
FLZ063-066>068-070>072-150315-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-Glades FL-
1026 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of northern Collier,
Hendry, northern Broward and southern Palm Beach Counties through
1115 PM EDT...
At 1025 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Immokalee to near Holey Land Wildlife Refuge to 8
miles south of Loxahatchee NWR. Movement was northwest at 25 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Coral Springs, Deerfield Beach, Wellington, Margate, Belle Glade,
Clewiston, South Bay, Labelle, Montura, Immokalee, Ave Maria, Lake
Harbor, Golden Gate Estates, Coconut Creek, Royal Palm Beach,
Parkland, Mission Bay, Orangetree, Holey Land Wildlife Refuge and
Hendry Correctional.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2627 8016 2618 8068 2612 8153 2640 8166
2642 8166 2642 8156 2678 8157 2675 8096
2672 8023
TIME...MOT...LOC 0225Z 145DEG 22KT 2645 8144 2639 8074 2639 8036
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Aug 14, 11:22 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Miami FL
1122 PM EDT Sat Aug 14 2021
FLZ063-066-070-150400-
Hendry FL-Inland Collier County FL-Glades FL-
1122 PM EDT Sat Aug 14 2021
...Strong thunderstorms will impact portions of north central
Collier, northwestern Hendry and southwestern Glades Counties through
MIDNIGHT EDT...
At 1121 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Labelle to Ortona. Movement was northwest at 30
mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Labelle, Palmdale, Immokalee, Port La Belle, Felda, Devils Garden,
Ortona, Muse and Keri.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2660 8110 2644 8135 2644 8156 2703 8156
2703 8134 2704 8133 2703 8133 2703 8127
2712 8127
TIME...MOT...LOC 0321Z 155DEG 27KT 2671 8143 2680 8128
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Aug 15, 1:17 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
117 AM EDT Sun Aug 15 2021
FLZ073-173-174-150545-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
117 AM EDT Sun Aug 15 2021
...A strong thunderstorm will impact portions of southern Miami-Dade
County through 145 AM EDT...
At 117 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Ocean Reef, or near Turkey Point, moving
northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Turkey Point, Homestead Miami Speedway, Florida City,
Homestead Base, Leisure City, Homestead Bayfront Park, Naranja,
Princeton, Goulds and Cutler Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2540 8055 2558 8035 2530 8022 2533 8026
2534 8026 2534 8025 2535 8027 2534 8028
2534 8027 2529 8033 2529 8034 2528 8036
2530 8039 2529 8039 2529 8040 2528 8041
2528 8040 2526 8040
TIME...MOT...LOC 0517Z 150DEG 29KT 2529 8034
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 15, 1:21 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
121 AM EDT Sun Aug 15 2021
FLZ072>074-172-173-150600-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
121 AM EDT Sun Aug 15 2021
...A strong thunderstorm will impact portions of northern Miami-Dade
and southern Broward Counties through 200 AM EDT...
At 121 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Grove, or near Coral Gables,
moving northwest at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Hollywood, Miramar, Miami Beach, Coral Gables, Key
Biscayne, South Miami, Surfside, Hallandale, Miami Gardens, Virginia
Key, Kendall, North Miami, Doral, North Miami Beach, Aventura, Dania
Beach, Miami Lakes and Hialeah Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2582 8004 2569 8007 2557 8023 2579 8044
2606 8016 2590 8004
TIME...MOT...LOC 0521Z 133DEG 25KT 2572 8022
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMSpecial weather statement, Aug 15, 1:49 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
149 AM EDT Sun Aug 15 2021
FLZ073-074-173-174-150630-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
149 AM EDT Sun Aug 15 2021
...A gusty shower will impact portions of central Miami-Dade County
through 230 AM EDT...
At 149 AM EDT, National Weather Service meteorologists were tracking
a gusty shower over Naranja, or near Homestead, moving northwest at
35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Coral Gables, Homestead Miami Speedway, Black Point,
Homestead General Airport, The Redland, Kendall, Pinecrest,
Sweetwater, Florida City, Homestead Base, Naranja, Richmond West,
Richmond Heights, Country Walk, Kendale Lakes, Leisure City, Palmetto
Bay, Cutler Bay and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2557 8022 2526 8065 2556 8084 2588 8046
TIME...MOT...LOC 0549Z 150DEG 31KT 2551 8042
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:04 PM EDT | Special Marine Warning | MFL | 41 min | |
| Aug 14, 8:06 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 14, 8:18 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Aug 14, 8:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Aug 14, 8:54 PM EDT | Special Weather Statement | MFL | Monroe | 51 min |
| Aug 14, 8:58 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Aug 14, 9:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Aug 14, 9:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 14, 9:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 14, 9:39 PM EDT | Special Weather Statement | MFL | Broward, Collier | 51 min |
| Aug 14, 9:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 14, 9:51 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Aug 14, 9:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Aug 14, 10:07 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 14, 10:26 PM EDT | Special Weather Statement | MFL | Hendry, Palm Beach | 49 min |
| Aug 14, 11:22 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| Aug 14, 11:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 15, 1:13 AM EDT | Special Marine Warning | MFL | 47 min | |
| Aug 15, 1:16 AM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 15, 1:17 AM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Aug 15, 1:19 AM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 15, 1:21 AM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Aug 15, 3:06 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 15, 4:29 AM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 15, 7:26 AM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 15, 3:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 15, 4:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Aug 15, 4:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 15, 5:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Aug 15, 5:25 PM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 15, 6:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 15, 7:28 PM EDT | Special Marine Warning | MFL | 2 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.